# SDR ASAA2021071335378

- Difficulty date: July 13, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 54,197 hours, 16,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Failed
- Location: Left Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C FAR AFT LEFT EMERGENCY BATTERY PACK FAILS CAPACITY FUNCTIONAL CHECK. GROUNDED - YES. FAR AFT LEFT EMERGENCY BATTERY PACK REMOVED AND REPLACED REF B737-800 AMM 33-51-06-960-806. OPERATIONAL CHECK GOOD.
